Pacific Journal of Mathematics

The principle of subordination applied to functions of several variables.

T. J. Suffridge

Article information

Source
Pacific J. Math., Volume 33, Number 1 (1970), 241-248.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977256

Mathematical Reviews number (MathSciNet)
MR0261040

Zentralblatt MATH identifier
0196.09601

Subjects
Primary: 32.60

Citation

Suffridge, T. J. The principle of subordination applied to functions of several variables. Pacific J. Math. 33 (1970), no. 1, 241--248. https://projecteuclid.org/euclid.pjm/1102977256


Export citation

References

  • [1] S. Bergman, The kernel function and conformal mapping, Mathematical Surveys, Vol. V., Amer. Math. Soc, New York, 1950.
  • [2] S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, 1948.
  • [3] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice- Hall, Englewood Cliffs, N. J., 1965.
  • [4] Takeshi Matsuno, Star-like theorems and convex-like theorems in the complex vector space, Sci. Rep. Tokyo, Kyoiku Daigaku, Sect. A 5 (1955), 88-95.
  • [5] M. S. Robertson, Applications of the subordination principle to univalentfunctions, Pacific J. Math. 11 (1961), 315-324.